Six ago I had follicular hair transplant surgery for female pattern baldness. The procedure worked really well. Two days ago, I had orthagnatic surgery to correct an extreme under bite on my lower jaw. While I was at the hospital, they started me on a short term dose of heavy steroids, to combat facial swelling. I didn’t want to take them, but was sort of out of it and couldn’t remember that steroids have always caused hair loss for me in the past. Should I stop the steroids immediately? I’m panicked. I also have a laser comb. Do you think the laser comb can couteract the effects of the steroids? I’d appreciate any advice you have.
I would follow the advice of your doctor. I am not your doctor. In general, steroids can cause hair loss, though they don’t always cause hair loss. Your doctor will explain this to you and give you a better balance of your personal risks as well as benefits. The internet is a horrible place to find personalized medical advice, as you will likely end up more confused with general information that may not fit your own personal issues.
As for the LaserComb, I wouldn’t put too much hope into that achieving anything.